# SDR AALA202109154564

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 16,253 hours, 6,125 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ALARM ALERTED FOR 3 SECONDS. NO CAUSE FOUND STARBOARD AFT LAVATORY. REPLACED FILTERS IN BOTH AFT LAVATORIES SMOKE DETECTORS.
